MAUDE Adverse Event Report: STAAR Surgical Company EVO/EVO+ VISIAN Implantable Collamer Lens; PHAKIC INTRAOCULAR LENS

STAAR Surgical Company EVO/EVO+ VISIAN Implantable Collamer Lens; PHAKIC INTRAOCULAR LENS
Model Number VICM5 12.6 (-08.50)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault with significant reduction of iridocorneal angles and significant shallowing of the ac.Lens was exchanged for a shorter length lens and problem was resolved.Cause of the event was reported as unknown.
 
Additional Manufacturer Narrative
H11-manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).

Brand Name
EVO/EVO+ VISIAN Implantable Collamer Lens
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key50464690
Report Number2023826-2026-01634
Device Sequence Number18685995
Product Code MTA
UDI-Device Identifier00840311300570
UDI-Public(01)00840311300570(11)251010(17)280930
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVICM5 12.6 (-08.50)
Device Catalogue NumberVICM5 12.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date08/26/2026
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Cartridge Model: SFC-45, Cartridge Lot: UNK.; Foam Tip Plunger: (FTP), FTP Lot: UNK.; Injector Model: MSI-PF, Injector Lot: UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale